# SDR UIEA2021080601723

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 105,743 hours
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Part number: 10800
- Part serial: TL523483
- Condition: Broken
- Location: Portable Oxygen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O, O

## Discrepancy

PORTABLE OXYGEN BOTTLE AT L1 DOOR MASK BROKEN( TRANSFERRED TO MDDR 151338 IAW MEL 35-31-01, CAT D.   /  LP 1342039:   REMOVED AND REPLACED MASK IAW AMM 35-31-01 CKS GD THIS CLEARS MDDR 151338, PLACARD REMOVED  )
